Reply to Thread

Post a reply to the thread: Any harmful side effects of ayurvedic medication as osteoporosis

Your Message

Click here to log in

Please type the 2 missing letters: "Sha_ _ Ayurveda"

 

You may choose an icon for your message from this list

Additional Options

  • Will turn www.example.com into [URL]http://www.example.com[/URL].

Topic Review (Newest First)

  • 06-19-2018, 02:27 AM
    omiephytoscience
    Hemorrhoid cushions are a part of normal human anatomy and become a pathological disease only when they experience abnormal changes. There are three main cushions present in the normal anal canal. These are located classically at left lateral, right anterior, and right posterior positions. They are composed of neither arteries nor veins, but blood vessels called sinusoids, connective tissue, and smooth muscle. Sinusoids do not have muscle tissue in their walls, as veins do.This set of blood vessels is known as the hemorrhoidal plexus.
    For More Visit………………………………………………………….
    [url]= https://youtu.be/bldsEYd8jbs Piles Treatment
  • 06-02-2015, 07:29 PM
    Shobhit

    Any harmful side effects of ayurvedic medication as osteoporosis

    Hello!

    I would like to know if any ayurvedic treatment medication carry the risk of causing osteoporosis or aggravating osteoporosis. I am newly taking some custom ayurvedic medicines for piles treatment. However I have osteopenia and would like to know
    of any side effect

Posting Permissions

  • You may post new threads
  • You may post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Share Ayurveda Forum